# SDR QXEA200600751

- Difficulty date: February 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND WING UPPER WING PANEL 523ET HAS FRETTING CORROSION IN COUNTER SINKS.  REPAIRED IAW RD 8-57-1420, ISSUE 3 AND DHC-8-200 SRM 51-20-16.
